Alert archive / Iowa / River Flood Warnings in 2007

River Flood Warning 11, NWS Sioux Falls, SD

August 29, 2007Clay County, Dickinson County, Iowa

NWS Sioux Falls, SD issued this river flood warning at Aug 29, 2007, 9:56 AM CDT for Clay County, Dickinson County, Iowa. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Aug 29, 2007, 9:56 AM CDT (14:56 UTC)
Expired
Aug 31, 2007, 8:49 PM CDT
In force
59 hr
Issued by
NWS Sioux Falls, SD
Flood severity
Minor

Counties Clay County, IA, Dickinson County, IA

The radar

The Sioux Falls radar (KFSD), 134 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Sioux River at Spencer (SPWI4).

Action stage
9 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KFSD 291456
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
956 AM CDT WED AUG 29 2007

...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER AT SPENCER 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
WIDESPREAD HEAVY RAINFALL THAT FELL LAST WEEK HAS ALLOWED THE LITTLE 
SIOUX AT SPENCER TO REMAIN ABOVE FLOOD STAGE.

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC041-059-301456-
/O.NEW.KFSD.FL.W.0011.070829T1456Z-070831T1800Z/
/SPWI4.1.ER.000000T0000Z.070828T1428Z.070830T1800Z.NO/
956 AM CDT WED AUG 29 2007

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL FRIDAY AFTERNOON .
* AT 08AM WEDNESDAY THE STAGE WAS 11.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY AUGUST 30.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR 
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS 
BEGINS.. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
SPWI4    10.0   11.28 WED 8 AM    10.3  WED 1 PM    11.7  TUE AUG 28
4 follow-up statements
000 
WGUS83 KFSD 291601
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1101 AM CDT WED AUG 29 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
  LITTLE SIOUX RIVER AT LINN GROVE 
  LITTLE SIOUX RIVER NEAR MILFORD
  LITTLE SIOUX RIVER AT SPENCER
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC059-301601-
/O.CON.KFSD.FL.W.0008.000000T0000Z-000000T0000Z/
/MIFI4.3.ER.070821T1211Z.070823T1700Z.000000T0000Z.NR/
1101 AM CDT WED AUG 29 2007

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE .
* AT 8AM TUESDAY THE STAGE WAS 14.2 FEET.
* MODERATE FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET.
* AT STAGES NEAR 14.0 FEET...SIGNIFICANT AMOUNTS OF PASTURE AND OTHER
FARM LANDS BEGIN TO FLOOD. 


$$

IAC041-059-301601-
/O.CON.KFSD.FL.W.0011.000000T0000Z-070831T1800Z/
/SPWI4.1.ER.000000T0000Z.070828T1428Z.070830T1800Z.NO/
1101 AM CDT WED AUG 29 2007

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL FRIDAY AFTERNOON .
* AT 8AM WEDNESDAY THE STAGE WAS 11.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY AUGUST 31.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR 
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS 
BEGINS.. 


$$

IAC021-301601-
/O.EXT.KFSD.FL.W.0010.000000T0000Z-070901T0000Z/
/LNNI4.1.ER.000000T0000Z.070829T1245Z.070831T1800Z.NO/
1101 AM CDT WED AUG 29 2007

...FLOOD WARNING EXTENDED UNTIL 7 PM FRIDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL FRIDAY EVENING .
* AT 8AM WEDNESDAY THE STAGE WAS 18.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* AT STAGES NEAR 20.0 FEET...MAJOR FLOODING OF AGRICULTURAL LAND 
BEGINS ALONG THIS ENTIRE STRETCH OF THE RIVER.. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
MIFI4    12.0   14.24 TUE 8 AM      M               16.8  THU AUG 23
SPWI4    10.0   11.28 WED 8 AM                      11.7  TUE AUG 28
LNNI4    18.0   18.48 WED 8 AM    18.5  WED 1 PM    18.5  WED AUG 29
000 
WGUS83 KFSD 301559
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1059 AM CDT THU AUG 30 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER NEAR MILFORD
  LITTLE SIOUX RIVER AT SPENCER 
  LITTLE SIOUX RIVER AT LINN GROVE 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC059-311559-
/O.CON.KFSD.FL.W.0008.000000T0000Z-000000T0000Z/
/MIFI4.3.ER.070821T1211Z.070823T1700Z.000000T0000Z.NR/
1059 AM CDT THU AUG 30 2007

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE.
* AT 08AM THURSDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* AT STAGES NEAR 12.0 FEET...MINOR FLOODING OF LOW LYING AGRICULTURAL
  LANDS BEGINS. 

$$

IAC041-059-311559-
/O.EXT.KFSD.FL.W.0011.000000T0000Z-070901T1500Z/
/SPWI4.1.ER.000000T0000Z.070828T1428Z.070831T1500Z.NO/
1059 AM CDT THU AUG 30 2007

...FLOOD WARNING EXTENDED UNTIL 10 AM SATURDAY... 

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL SATURDAY MORNING .
* AT 08AM THURSDAY THE STAGE WAS 10.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY AUGUST 31.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR 
  FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS 
  BEGINS. 

$$

IAC021-311559-
/O.EXT.KFSD.FL.W.0010.000000T0000Z-070901T0600Z/
/LNNI4.1.ER.000000T0000Z.070829T1245Z.070901T0000Z.NO/
1059 AM CDT THU AUG 30 2007

...FLOOD WARNING EXTENDED UNTIL 1 AM SATURDAY... 

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL LATE FRIDAY NIGHT .
* AT 08AM THURSDAY THE STAGE WAS 18.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
  FLOODED.

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  RECENT OBSERVED
         STAGE  STAGE  TIME      CREST TIME

LITTLE SIOUX RIVER
MIFI4    12.0   12.93 THU 8 AM   16.8  THU AUG 23
SPWI4    10.0   10.75 THU 8 AM  E12.5  MON AUG 27
LNNI4    18.0   18.36 THU 8 AM   18.5  WED AUG 29
000 
WGUS83 KFSD 311619
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1119 AM CDT FRI AUG 31 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER NEAR MILFORD
  LITTLE SIOUX RIVER AT SPENCER 
  LITTLE SIOUX RIVER AT LINN GROVE 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC059-011619-
/O.CON.KFSD.FL.W.0008.000000T0000Z-000000T0000Z/
/MIFI4.3.ER.070821T1211Z.070823T1700Z.000000T0000Z.NR/
1119 AM CDT FRI AUG 31 2007

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE .
* AT 08AM FRIDAY THE STAGE WAS ESTIMATED AT 12.2 FEET.
* MINOR FLOODING IS OCCURRING AND MSG FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT STAGES NEAR 12.0 FEET...MINOR FLOODING OF LOW LYING AGRICULTURAL
  LANDS BEGINS.

$$

IAC041-059-011619-
/O.EXT.KFSD.FL.W.0011.000000T0000Z-070902T0000Z/
/SPWI4.1.ER.000000T0000Z.070828T1428Z.070901T0000Z.NO/
1119 AM CDT FRI AUG 31 2007

...FLOOD WARNING EXTENDED UNTIL 7 PM FRIDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL FRIDAY EVENING .
* AT 08AM FRIDAY THE STAGE WAS 10.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR 
  FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS 
  BEGINS.

$$

IAC021-011619-
/O.EXT.KFSD.FL.W.0010.000000T0000Z-070901T1800Z/
/LNNI4.1.ER.000000T0000Z.070829T1245Z.070901T1200Z.NO/
1119 AM CDT FRI AUG 31 2007

...FLOOD WARNING EXTENDED UNTIL 1 PM SATURDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL SATURDAY AFTERNOON .
* AT 11AM FRIDAY THE STAGE WAS 18.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  AFTERNOON.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
  FLOODED.

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  RECENT OBSERVED
         STAGE  STAGE  TIME      CREST TIME

LITTLE SIOUX RIVER
MIFI4    12.0  E12.20 THU 8 AM    16.8  THU AUG 23
SPWI4    10.0   10.25 FRI 8 AM    12.5  MON AUG 27
LNNI4    18.0   18.18 FRI 11 AM   18.5  WED AUG 29
000 
WGUS83 KFSD 010149
FLSFSD

FLOOD STATEMENT...CORRRECTED STAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
848 PM CDT FRI AUG 31 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER AT SPENCER 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

IAC041-059-010218-
/O.CAN.KFSD.FL.W.0011.000000T0000Z-070902T0000Z/
/SPWI4.1.ER.000000T0000Z.070828T1428Z.070901T0003Z.NO/
848 PM CDT FRI AUG 31 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* AT 8 PM FRIDAY THE STAGE WAS 9.97 FEET.
* FELL BELOW FLOOD STAGE AT 7 PM FRIDAY.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.9 FEET BY 7 AM 
  SUNDAY.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR 
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS 
BEGINS.. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
SPWI4    10.0   9.97 FRI 8 PM

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Aug 29, 3:19 AM CDT, 6 hours 37 minutes earlier.

Area forecast discussion, Aug 29, 3:19 AM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
319 AM CDT WED AUG 29 2007

.DISCUSSION...
ATTM SKIES CLEARING FROM NORTH TO SOUTH AS DRIER AIR ADVECTS SOUTH
BEHIND A COLD FRONT. FRONT WILL DROP WELL SOUTH INTO NRN MO BY THIS
AFTERNOON WHILE HIGH PRESSURE WILL BUILD INTO THE ERN DKTS. SHOULD
BE SOME CU AROUND TODAY WITH SO MUCH RESIDUAL MOISTURE AT THE
SFC...BUT CONTINUOUS DRYING/MIXING FROM ALOFT AND STRONG
SUBSIDENCE...EVENTUALLY EXPECTING MOSTLY SUNNY TO PARTLY CLOUDY
SKIES ACROSS THE AREA THIS AFTERNOON. OTHERWISE...REFRESHING COOL
AND DRY TODAY WITH TEMPERATURES IN THE 70S AND DEW POINTS MOSTLY IN
THE 50S. OVERNIGHT...LIGHT WINDS AND CLEAR SKIES SHOULD ALLOW FOR
SOME PATCH RADIATIONAL FOG TO DEVELOP...GENERALLY THIN STUFF IN LOW
LYING FOG PRONE LOCATIONS.

SEASONABLE WEATHER THROUGH THE WEEK WITH VERY MINIMAL CHANCES FOR
PRECIPITATION. WILL HAVE TO WATCH ANY SURGES OF MOISTURE WITH
WAA...BUT AT THIS TIME MODELS NOT INDICATING MUCH TO WORRY ABOUT.
KEPT TEMPERATURES BELOW GUIDANCE THROUGH THE WEEK...GUIDANCE SEEMS
TO BE WARMING SFC TEMPERATURES TO MUCH BASED ON TEMPERATURES ALOFT.
BUFKIT SOUNDINGS INDICATING AN INVERSION IN PLACE BETWEEN 900 AND
850 MB MUCH OF THE WEEK. WILL BE DIFFICULT TO MIX ABOVE THAT
LEVEL...ESPECIALLY WITH E TO SE SFC FLOW. STILL APPEARS SOME SORT OF
BACKDOOR FRONT IS POSSIBLE LATE THIS WEEK END INTO EARLY NEXT
WEEK...BRINGING THE POTENTIAL FOR CONVECTION.

&&

.AVIATION...
BACK EDGE OF IFR STRATUS CIGS WITH LCL MVFR VSBYS IN BR FM NR MWM TO
JUST SE OF FSD TO NR YKN ARND 08Z MOVG SEWD TO SPW TO SUX LN BY
12Z...THEN OUT OF AREA BY 14Z...FLWD BY MVFR CIGS FOR A FEW HRS...
THEN CLRG TO VFR. SCT TO PSBLY BKN SC SHOULD THEN DVLP FM 3 TO 4KFT
MAINLY SOUTH OF I90 BY 17Z OR SO...BUT SHOULD ALL CLR OUT BY 23Z
WITH CONTINUED SUBSIDENCE AND DRYING FM HIGH PRES.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

LIEBL/RYRHOLM
Hazardous weather outlook, Aug 29, 4:16 AM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
416 AM CDT WED AUG 29 2007

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-301200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
416 AM CDT WED AUG 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

LIEBL

Nearby

River Flood Warnings in Iowa, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.